Doctor insights on:
What Happens If You Wean Off Of Abilify
The medication called Abilify - can it cause seizures and low white blood cell count - what happens when you wean off the medication?
Abilify side effects: It can cause seizures in less than 1% of people taking it. Lowered white blood cell count has also been reported but even more rarely. If you slowly taper it under the supervision of your md, there should be little problem. Of course recurrence of the symptoms for which you are taking it could occur. Also, since it affects serotonin symptoms of serotonin discontinuation could occur - even later. ...Read moreSee 1 more doctor answer
Abilify (aripiprazole) is an atypical antipsychotic with a unique mechanism of action. As with most atypical agents it is probably prescribed more often for mood disorders than psychotic disorders (like schizophrenia). It's associated with fewer movement side effects (eps) than the typical antipsychotics. It's unique mechanism of action is that it both stimulates ...Read more
Hi I have been weaned from Abilify on a two week plan dropping from 10mg to 5mg to 2.5 mg to 1.25 mg. Do you think I weaned enough? Thanks.
Yes: If you start having breakthrough symptoms consider another medication in the same class ...Read more
Need to wean off of Risperdal and replace with Abilify. Should I take both at the same time while reducing Risperdal?
Hi there Doc . How long would it take to wean off 1mg abilify and how would this be done . Have you had any patients successfully come off abilify.Tha?
It depends: Upon why you’re taking it, and why you need to wean off of it. Tapering off 1 MG abilify should not pose a problem, provided there is an alternative medication that can take its place that will control your symptoms if needed, and with minimal side effects. Please discuss with your prescriber. Good luck! ...Read moreSee 1 more doctor answer
Was on wellbutrin. Doc changed to Zoloft and lamictil. Bad mania. Zoloft gone. Added straterra & abilify. Bad. Stopped. Now want help to wean lamictil
New Psychiatrist: Sounds like you have had a difficult time recently. And that you don't have a good therapeutic relationship with your psychiatrist if you are seeking help in managing your own medications here. Change psychiatrists and find one that you can work with. Your situation seems more complicated than simply how to stop a medication. ...Read more
ARIPAPRAZOLE OVERDOS: Oral Aripiprazole overdosage causes vomiting, somnolence, and tremor, acidosis, aggression, atrial fibrillation, bradycardia, coma, confusional state, convulsion, blood creatine phosphokinase increased, depressed level of consciousness, hypertension, hypokalemia, hypotension, lethargy, loss of consciousness, qt prolongation, pneumonia aspiration, respiratory arrest, status epilepticu, tachycardia. ...Read more
- Talk to a doctor live online for free
- If you pluck a hair off of you mole what will happen
- What would happen if you accidentally swallowed small pieces of a plastic fork?
- What happens if you accidentally inject yourself with air instead of insulin?
- Ask a doctor a question free online
- What happens if you miss a dose of synthroid?
- What happens if you miss a dose of zoloft?
- What happens after you get your cast off of the broken bone in your hand?
- What happens if you dont get rid of a hernia?
- Talk to a psychiatrist online for free